Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016, Article ID 1706812, 5 pages
http://dx.doi.org/10.1155/2016/1706812
Research Article

Graphs Generated by Measures

A. Assari1,2 and M. Rahimi1,2

1Department of Basic Science, Jundi-Shapur University of Technology, Dezful, Iran
2Department of Mathematics, Faculty of Science, University of Qom, Qom, Iran

Received 28 July 2016; Revised 9 October 2016; Accepted 20 November 2016

Academic Editor: Ali Jaballah

Copyright © 2016 A. Assari and M. Rahimi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. DeMeyer and L. DeMeyer, “Zero divisor graphs of semigroups,” Journal of Algebra, vol. 283, no. 1, pp. 190–198, 2005. View at Publisher · View at Google Scholar · View at Scopus
  2. M. R. Darafsheh and A. Assari, “Normal edge-transitive Cayley graphs on non-abelian groups of order 4p, where p is a prime number,” Science China Mathematics, vol. 56, no. 1, pp. 213–219, 2013. View at Publisher · View at Google Scholar · View at Scopus
  3. C. E. Praeger, “Finite normal edge-transitive Cayley graphs,” Bulletin of the Australian Mathematical Society, vol. 60, no. 2, pp. 207–220, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. D. F. Anderson and A. Badawi, “On the total graph of a commutative ring without the zero element,” Journal of Algebra and Its Applications, vol. 11, no. 4, Article ID 1250074, 18 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. A. Badawi, “On the dot product graph of a commutative ring,” Communications in Algebra, vol. 43, no. 1, pp. 43–50, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. C. Ambrozie, J. Bračič, B. Kuzma, and V. Müller, “The commuting graph of bounded linear operators on a Hilbert space,” Journal of Functional Analysis, vol. 264, no. 4, pp. 1068–1087, 2013. View at Publisher · View at Google Scholar · View at Scopus
  7. F. Azarpanah and M. Motamedi, “Zero-divisor graph of C(X),” Acta Mathematica Hungarica, vol. 108, no. 1-2, pp. 25–36, 2005. View at Publisher · View at Google Scholar · View at Scopus
  8. R. A. Johnson, “Atomic and nonatomic measures,” Proceedings of the American Mathematical Society, vol. 25, pp. 650–655, 1970. View at Publisher · View at Google Scholar · View at MathSciNet